4 doctors weighed in:

Can I skip tonight's dose of Citalopram? im taking 10mg at night but having to many side effects and seeing if it would ease the side effects.

4 doctors weighed in
3 doctors agree

In brief: CAN you? Of course!

But SHOULD YOU stop your medication? That's a different question and perhaps more appropriate.
You should never readjust your medications or their doses without checking with your doctor. If the side effects are simply intolerable then, fine but make every effort to contact the physician tout de suite and let them know. They'll want to substitute with something else in all likelihood.

In brief: CAN you? Of course!

But SHOULD YOU stop your medication? That's a different question and perhaps more appropriate.
You should never readjust your medications or their doses without checking with your doctor. If the side effects are simply intolerable then, fine but make every effort to contact the physician tout de suite and let them know. They'll want to substitute with something else in all likelihood.
Dr. Dariush Saghafi
Dr. Dariush Saghafi
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available